Rocky Mountain Journal of Mathematics

Univalence criteria and the hyperbolic metric

C.D. Minda and D.J. Wright

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 12, Number 3 (1982), 471-480.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1250128216

Digital Object Identifier
doi:10.1216/RMJ-1982-12-3-471

Mathematical Reviews number (MathSciNet)
MR672231

Zentralblatt MATH identifier
0517.30008

Citation

Minda, C.D.; Wright, D.J. Univalence criteria and the hyperbolic metric. Rocky Mountain J. Math. 12 (1982), no. 3, 471--480. doi:10.1216/RMJ-1982-12-3-471. http://projecteuclid.org/euclid.rmjm/1250128216.


Export citation